RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pleshakov, M G

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:172
Abstract pages:671
Full texts:226
References:90
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person28981
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. M. G. Pleshakov, S. V. Tyshkevich, “One counterexample of shape-preserving approximation”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:2 (2014),  144–150  mathnet  elib
2008
2. G. A. Dzyubenko, M. G. Pleshakov, “Comonotone Approximation of Periodic Functions”, Mat. Zametki, 84:5 (2008),  713–723  mathnet  mathscinet; Math. Notes, 84:5 (2008), 664–672  isi  scopus
3. G. A. Dzyubenko, M. G. Pleshakov, “Comonotone Approximation of Periodic Functions”, Mat. Zametki, 83:2 (2008),  199–209  mathnet  mathscinet  zmath; Math. Notes, 83:2 (2008), 180–189  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020